Note on a Problem of L. Henkin
Robinson, Abraham
J. Symbolic Logic, Tome 21 (1956) no. 1, p. 33-35 / Harvested from Project Euclid
Publié le : 1956-03-14
Classification: 
@article{1183732301,
     author = {Robinson, Abraham},
     title = {Note on a Problem of L. Henkin},
     journal = {J. Symbolic Logic},
     volume = {21},
     number = {1},
     year = {1956},
     pages = { 33-35},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1183732301}
}
Robinson, Abraham. Note on a Problem of L. Henkin. J. Symbolic Logic, Tome 21 (1956) no. 1, pp.  33-35. http://gdmltest.u-ga.fr/item/1183732301/